# SDR DALA2018032301884

- Difficulty date: March 21, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 43,285 hours, 30,350 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Corroded
- Location: Bs 954
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME ANGLE BS 954 BETWEEN LONGERON 27L TO 29R IN THE AFT CARGO BAY.   THE FRAME ANGLE WAS REPLACED IAW SRM 53-00-06-2R, REPAIR 2,  AND DWG 9958214, REV BW.
